Comment on "A constructive proof on the existence of globally exponentially attractive set and positive invariant set of general Lorenz family", P. Yu, X.X. Liao, S.L. Xie, Y.L. Fu [Commun Nonlinear Sci Numer Simulat 14 (2009) 2886-2896]

  1. Algaba, A.
  2. Fernández-Sánchez, F.
  3. Merino, M.
  4. Rodríguez-Luis, A.J.
Communications in Nonlinear Science and Numerical Simulation

ISSN: 1007-5704

Year of publication: 2014

Volume: 19

Issue: 3

Pages: 758-761

Type: Note

DOI: 10.1016/J.CNSNS.2013.07.022 GOOGLE SCHOLAR